Translator Disclaimer
Spring 2013 Some results on local homology and local cohomology modules
Shahram Rezaei
Illinois J. Math. 57(1): 17-23 (Spring 2013). DOI: 10.1215/ijm/1403534483

Abstract

In this paper, we obtain some results about the local homology modules of Artinian modules, and by Matlis duality we obtain some results about the local cohomology modules of finitely generated modules.

Citation

Download Citation

Shahram Rezaei. "Some results on local homology and local cohomology modules." Illinois J. Math. 57 (1) 17 - 23, Spring 2013. https://doi.org/10.1215/ijm/1403534483

Information

Published: Spring 2013
First available in Project Euclid: 23 June 2014

zbMATH: 1304.13021
MathSciNet: MR3224558
Digital Object Identifier: 10.1215/ijm/1403534483

Subjects:
Primary: 13C14, 13D45

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.57 • No. 1 • Spring 2013
Back to Top